# SDR ASAA2025120763016

- Difficulty date: December 7, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUPPORT 147A5710-17 AT BS 986.5 FOUND CORRODED. GROUNDED - YES. REMOVED CORROSION IAW SRM 51-10-02 INVESTIGATION FOUND TO BE 100% MAT LOSS OUT OF LIMITS, DRILLED TO FIT NEW SUPPORT P/N 147A5710-17 PO:1137788.1 AND INSTALLED NEW FLOOR SUPPORT STA 986-1016 RBL 32 IAW BOEING DWG 147A5700 REV.B B737-800 SRM 51-40-02.
